# SDR DL72S972345

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT HAS A CRACKED RIB ON INSIDE RADIUS, MARKED.  DYE PENETRANT INSPECTED CRACK PER PS 900-6-3 NR 1, STOP DRILLED CRACK AND FABRICATED DOUBLER PER MM 57-40-0 FIG 814.  OK TO INSTALL DOUBLER.  INSTALLED DOUBLER ON NR 6 SLAT JUST O/B OF ANTI-ICE DUCT.
